ON SECTIONAL GENUS OF MULTI-QUASI-POLARIZED MANIFOLDS

Access this Article

Author(s)

Abstract

Let <i>X </i>be a smooth complex projective variety of dimension <i>n </i>and let <i>L</i><sub>1</sub><i>,... , L</i><i><sub>n</sub></i><sub>−1 </sub>be nef and big line bundles on <i>X</i>. In this paper, we prove the non-negativity of the sectional genus <i>g</i><sub>1</sub>(<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>). We also study multi-quasi-polarized manifolds (<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>) with <i>g</i><sub>1</sub>(<i>X, L</i><sub>1</sub><i>,..., L</i><i><sub>n</sub></i><sub>−1</sub>) = 0.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 69(1), 49-62, 2015

    Faculty of Mathematics, Kyushu University

Codes

  • NII Article ID (NAID)
    130005076151
  • Text Lang
    ENG
  • ISSN
    1340-6116
  • Data Source
    J-STAGE 
Page Top